# SDR FDEA202306151037

- Difficulty date: June 15, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N692FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 878
- Aircraft time: 21,483 hours, 12,133 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A57110340215
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF FR40 LOWER WING JUNCTION FASTENER HOLES, RH SIDE, FOUND FASTENER   HOLE #3 WITH CRACK SIGNAL.  COMPLIED WITH EA: 6-5710-T0374876 P1, TITLE: WINGS - BASIC WING STRUCTURE - FR40RH   LOWER JUNCTION LOWER HOLE - CRACK REPAIR. REPAIRED THE FR40 RH SIDE LOWER WING    JUNCTION FASTENER HOLE #3 CRACK. THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX   GMM6-2-100
